# SDR AALA202203283214

- Difficulty date: March 26, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 89,254 hours, 11,096 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Damaged
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 2L DOOR DAMAGED. REPAIRED 2L LAVATORY DOOR PER ESO 21410.
